# SDR DALA2016110208161

- Difficulty date: September 11, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,706 hours, 22,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 867-907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AFT CARGO RT Z ANGLE IS CORRODED FROM BS 867 - 907 RBL 21. MAINTENANCE REPAIRED THE ANGLE IAW SRM 53-00-53 REPAIR 6.
